# SDR CA030312006

- Difficulty date: March 7, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL340, CO-PILOTS WINDOW CRACKED. TWO CRACKS OF AROUND 30CM IN AFT PORTION OF WINDOW. DURING APPROACH, WINDOW CRACK FURTHER EXTEND TOTALLY FROM FRONT TO REAR.  FOUND MIDDLE AND INNER PLY CRACKED. WINDOW REPLACED.
